MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510801
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
End user reports "the catheters caused him to have a uti.His uti symptoms were nausea, cloudy urine, frequency and urgency of voiding only cathing out small amounts frequently." he states he used "several cs14 catheters for 1 week, same reference number, unknown market units, unavailable lot numbers.He is very familiar with the closed system catheters and is following proper catherization technique.He is handwashing prior to cathing, using gloves and wipes head of penis with antibacterial wipe prior.He is mindful not to touch the catheters on anything when/prior to inserting catheter.Wife states he has had a history of multiple utis in the past even when using his usual bard catheters.He has diagnosis of ckd iii.He called his doctor and they had him go to outpatient lab for urine testing , urinalysis and urine culture and he was prescribed an antibiotic which cleared up his uti symptoms.He discontinued use of catheter and has his regular bard catheters back that he wishes to continue using.".

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13669641
Report Number1049092-2022-00083
Device Sequence Number20202538
Product Code FCM
UDI-Device Identifier00815947020673
UDI-Public00815947020673
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number510801
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2022
Initial Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age79
Patient SexMale